# SDR HEEA073532

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 932 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7826002
- Part serial: B34600145
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEAKING PAST SERVO ACTUATOR PISTON. SENT TO VENDOR FOR REPAIR.
